# SDR CA030528011

- Difficulty date: May 2, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Emb EMB-120ER
- Aircraft time: 16,978 hours
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Part time: 17,485 hours, 15,034 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DAMAGE CAUSE TO AIRCRAFT AND EQUIPMENT DUE TO LIGHTNING STRIKE. MFG RECOGNIZED THE LOWER FUSELAGE COMPOSITE PANELS ATTACHING THE ROTARY BEACON DO NOT HAVE ADEQUATE BONDING AND A SERVICE BULLETIN IS UNDER EVALUATION TO PROVIDE AN APPROPRIATE BONDING.
